# SDR SWAA2024090533643

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 55,702 hours, 33,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE LOOSE<[01] REPACKED AFT ENTRY DOOR SLIDE PER MT-725-61-06 AND AMM 25 -66-01
